# SDR 5336003

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N212RR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5336
- Aircraft time: 7,102 hours, 3,718 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Detect
- Part time: 7,102 hours, 3,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THRU 34,000 FT, OBSERVED AN INTERMITTENT JET PIPE OVERHEAT WARNING ILLUMINATION.  MADE DECISION TO RETURN TO DEPARTURE AIRPORT FOR FURTHER TROUBLESHOOTING.  MECHANIC TROUBLESHOT SYSTEM WITH NO APPARENT FAULTS NOTED AND COULD NOT DUPLICATE ERRONEOUS INDICATION OF JET PIPE OVERHEAT.  DECISION WAS MADE TO RE-LOCATE A/C TO HIGHER MX FACILITY FOR THOROUGH TROUBLESHOOTING.  MX FOUND CHAFING WIRE BUNDLE CAUSING INTERMITTENT SHORTING OF SYSTEM.  RE-INSULATED WIRE AND REPLACED CLAMP.  OPS CHECK SYSTEM SATISFACTORY AND FOUND NO SUBSEQUENT PROBLEMS ON NEXT FLIGHT.  THIS SDR IS SUBMITTED AS A FOLLOW-UP TO ORIGINAL SQUAWK WHERE FIRE LOOP WAS REPLACED ON 6/14/05 AND INTERMITTENT WARNING INDICATION FOLLOWED.
